# SDR AALA202408145831

- Difficulty date: July 14, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 74,409 hours, 28,718 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757303900100
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING INBOARD TRAILING EDGE FLAP INTERCONNECTING STRUT FITTING AFT ATTACHMENT BRACKET WORN AT RIB 13 . REPLACED BRACKET PER SRM 51-42-11.
